Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Duality for differential games and optimal control

  • 34 Accesses

  • 11 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    R. W. Brockett, System theory on group manifolds and coset spaces,SIAM J. Control 10 (1972), 265–284.

  2. [2]

    O. Hájek, A relation between pursuit games and time-optimal control (unpublished), NSF Regional Conference on Control Theory, Univ. of Maryland, Baltimore County, 1971.

  3. [3]

    O. Hájek, Cores of targets in linear control systems, to appear.

  4. [4]

    H. Hermes andJ. P. LaSalle,Functional Analysis and Time Optimal Control, Academic Press, New York, 1969.

  5. [5]

    V. Jurdjevic andH. Sussmann, Controllability of nonlinear systems,J. Differential Equations, to appear.

  6. [6]

    L. S. Pontrjagin, On linear differential games 2,Dokl. Akad. Nauk SSSR 4 (175 (1967), 910–912.

  7. [7]

    E. O. Roxin, Some global problems in differential games,Global Differentiable Dynamics (Ed. O. Hájek, A. J. Lohwater, R. McCann), Lecture Notes in Mathematics no. 235, Springer-Verlag, 1971, pp. 103–116.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hájek, O. Duality for differential games and optimal control. Math. Systems Theory 8, 1–7 (1974). https://doi.org/10.1007/BF01761702

Download citation

Keywords

  • Computational Mathematic
  • Differential Game